2017
Том 69
№ 6

All Issues

Criterion for convexity of a domain of a Euclidean space

Vyhovs'ka I. Yu., Zelinskii Yu. B.

Full text (.pdf)


Abstract

We establish an external criterion for the convexity of a domain of a Euclidean space.

English version (Springer): Ukrainian Mathematical Journal 60 (2008), no. 5, pp 816-818.

Citation Example: Vyhovs'ka I. Yu., Zelinskii Yu. B. Criterion for convexity of a domain of a Euclidean space // Ukr. Mat. Zh. - 2008. - 60, № 5. - pp. 709–711.

Full text